zbMATH — the first resource for mathematics

Some properties of the commutator of two operators. (English) Zbl 0159.43402

Full Text: DOI
[1] Dunford, N, Spectral operators, Pacific J. math., 4, 321-354, (1954) · Zbl 0056.34601
[2] Foias, C, Spectral maximal spaces and decomposable operators, Arch. math., 14, 415, (1963)
[3] Colojoară, I; Foiaş, C, Quasi-nilpotent equivalence of not necessarily commuting operators, J. math. mech., 15, 521-540, (1966) · Zbl 0138.07701
[4] Vasilescu, F.-H, On an asymptotic behavior of operators, Rev. math. pures appl., 12, 353-358, (1967) · Zbl 0145.39202
[5] Vasilescu, F.-H, Spectral distance of two operators, Rev. math. pures appl., 12, 733-736, (1967) · Zbl 0156.38204
[6] {\scI. Colojoară and C. Foiaş}. “Generalized Spectral Operators.” Gordon-Breach and Interscience, New York (in press).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.